MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200
Medical Device Problem Code Tidal Volume Fluctuations (1634)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).A third party field service technician serviced the ventilator.The technician replaced the flow valve of the unit.
 
Event or Problem Description
The customer reported that the delivered tidal volume was exceeding the high limit on ltv1200 unit.The customer confirmed that when set at 500ml it measured 560ml.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10411525
Report Number2031702-2020-03558
Device Sequence Number19555649
Product Code CBK
UDI-Device Identifier00845873002641
UDI-Public(01)00845873002641(11)20140509
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200
Device Catalogue Number18888-006-99
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1